# SDR FDEA202109042211

- Difficulty date: September 4, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 38,991 hours, 6,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE HFEC INSPECTION FOUND 02EA CRACKS(FWD CRACK APPROX 0.900INCH IN LENGTH   AND AFT CRACK APPROX 0.700INCH IN LENGTH) ON THE EXTERNAL SURFACE OF THE   FUSELAGE   SKIN AROUND THE 2 HOLES COMMON TO THE RIGHT SIDE UNDERWING LONGERON AND   FUSELAGE SKIN AS MARK AS PER W/C E G-5310-E0332629 K P6 STEP 9.C THE 02EA CRACKS FOUND WITHIN THE TRIM LINE BOUNDARY IN BOEING DRAWING 675W0002   SH   7.REPAIRED AS PER EO:G-5310-E0332629 K P6 STEP 11.TITLE:FUSELAGE-MAINFRAME-  INSPECTION   AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.   REFER   TO WRI:53100825 FOR WORK DETAILS.
